Alert archive / Michigan / Small Craft Advisories in 2014

Small Craft Advisory 63, NWS Gaylord, MI

November 7, 2014

NWS Gaylord, MI issued this small craft advisory at Nov 7, 2014, 3:16 PM EST. It took effect at Nov 7, 2014, 7:00 PM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 7, 2014, 3:16 PM EST (20:16 UTC)
In effect from
Nov 7, 2014, 7:00 PM EST
Expired
Nov 8, 2014, 3:32 AM EST
In force
9 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

902 
WHUS73 KAPX 072016
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
316 PM EST FRI NOV 7 2014

LMZ323-341-342-344>346-LSZ321-080430-
/O.NEW.KAPX.SC.Y.0063.141108T0000Z-141108T1400Z/
/O.EXT.KAPX.GL.A.0008.141108T1400Z-141109T0600Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
316 PM EST FRI NOV 7 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
EST SATURDAY...
...GALE WATCH NOW IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST
SATURDAY. THE GALE WATCH IS NOW IN EFFECT FROM SATURDAY MORNING
THROUGH LATE SATURDAY NIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LHZ345>349-080430-
/O.EXT.KAPX.GL.A.0008.141108T1400Z-141109T0600Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
316 PM EST FRI NOV 7 2014

...GALE WATCH NOW IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SATURDAY NIGHT...

THE GALE WATCH IS NOW IN EFFECT FROM SATURDAY MORNING THROUGH
LATE SATURDAY NIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

WEATHER.GOV/GAYLORD
2 follow-up statements
872 
WHUS73 KAPX 080338
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1038 PM EST FRI NOV 7 2014

LMZ323-341-342-344>346-LSZ321-081145-
/O.CON.KAPX.SC.Y.0063.000000T0000Z-141108T1400Z/
/O.CON.KAPX.GL.A.0008.141108T1400Z-141109T0600Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1038 PM EST FRI NOV 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM 9 AM EST SATURDAY THROUGH
LATE SATURDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY.
A GALE WATCH REMAINS IN EFFECT FROM 9 AM EST SATURDAY THROUGH
LATE SATURDAY NIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LHZ345>349-081145-
/O.CON.KAPX.GL.A.0008.141108T1400Z-141109T0600Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1038 PM EST FRI NOV 7 2014

...GALE WATCH REMAINS IN EFFECT FROM 9 AM EST SATURDAY THROUGH
LATE SATURDAY NIGHT...

A GALE WATCH REMAINS IN EFFECT FROM 9 AM EST SATURDAY THROUGH
LATE SATURDAY NIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


WEATHER.GOV/GAYLORD
631 
WHUS73 KAPX 080832
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
332 AM EST SAT NOV 8 2014

LMZ323-341-342-344>346-LSZ321-081645-
/O.CAN.KAPX.SC.Y.0063.000000T0000Z-141108T1400Z/
/O.UPG.KAPX.GL.A.0008.141108T1400Z-141109T0600Z/
/O.NEW.KAPX.GL.W.0021.141108T1400Z-141109T0600Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
332 AM EST SAT NOV 8 2014

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 1 AM EST
SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 1 AM EST
SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ346>348-081645-
/O.UPG.KAPX.GL.A.0008.141108T1400Z-141109T0600Z/
/O.NEW.KAPX.GL.W.0021.141108T1400Z-141109T0600Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
332 AM EST SAT NOV 8 2014

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 1 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 1 AM EST
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-349-081645-
/O.UPG.KAPX.GL.A.0008.141108T1400Z-141109T0600Z/
/O.NEW.KAPX.SC.Y.0064.141108T0832Z-141109T0600Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-STURGEON POINT TO ALABASTER MI-
332 AM EST SAT NOV 8 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST SUNDAY. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ322-081645-
/O.NEW.KAPX.SC.Y.0064.141108T0832Z-141109T0600Z/
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
332 AM EST SAT NOV 8 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 12:33 PM EST, 2 hours 43 minutes earlier.

Area forecast discussion, Nov 7, 12:33 PM EST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1233 PM EST FRI NOV 7 2014

.SYNOPSIS...
ISSUED AT 422 AM EST FRI NOV 7 2014

MAINLY QUIET WEATHER IS EXPECTED TODAY. THIS WILL BE FOLLOWED BY
NUMEROUS CHANCES FOR PRECIPITATION OVER THE WEEKEND...WHICH WILL BE
MAINLY IN THE FORM OF SNOW AS COLDER AIR FUNNELS INTO THE REGION.
ATTENTION WILL THEN TURN TO A POSSIBLE STORM SYSTEM EARLY NEXT WEEK.

&&

.UPDATE...
ISSUED AT 1120 AM EST FRI NOV 7 2014

NO MAJOR CHANGES WITH TODAY BEING THE "NICE" DAY OF THE NEXT 7-10
(AND PERHAPS BEYOND). LOW LEVEL RIDGING CURRENTLY SITS
OVERHEAD...WITH THE MEAN RIDGE AXIS LAID OUT OVER LAKE MICHIGAN.
CONTINUED NORTH/NORTHWESTERLY FLOW WITH ENOUGH SHALLOW COOL AIR
HAS HELPED FLARE UP BANDS OF THICKER LAKE-DRIVEN CLOUDS THE PAST
FEW HOURS...WITH ADDITIONAL CU DEVELOPING BENEATH THE LINGERING
COOL POOL ALOFT. THAT TREND SHOULD CONTINUE INTO EARLY AFTERNOON
BUT WITH A TREND TOWARD LESS LAKE-DRIVEN CLOUDS AND MORE SYNOPTIC
MID/HIGH LEVEL MOISTURE BY LATE IN THE AFTERNOON AS WARM ADVECTION
ALOFT CRANKS INTO GEAR AHEAD OF TONIGHT'S WAVE/COLD FRONT. STILL
PERUSING DATA ON THAT ONE...BUT CERTAINLY A QUICK ROUND OF
ACCUMULATING SNOW APPEARS POSSIBLE FOR A GOOD CHUNK OF THE AREA.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 422 AM EST FRI NOV 7 2014

...A BRIEF BREAK TODAY BEFORE MORE MIXED PRECIPITATION...

SYNOPTIC PATTERN AND OBSERVATIONS:

A WAVY UPPER LEVEL WNW FLOW IS SEEN EARLY THIS MORNING...WITH ONE
SHORTWAVE NOW EAST OF US...ALLOWING MID LEVEL RIDGING TO OVERTAKE
THE REGION. WE STILL HAVE COLD...LAKE EFFECT COLD...LOW LEVEL AIR
THAT CONTINUES TO PRODUCE LIGHT LAKE EFFECT SNOWS IN THE NNW FLOW
REGIMES. MINIMAL ACCUMULATIONS EXPECTED OUT THERE...ESPECIALLY WITH
TEMPERATURES IN THE 30S. ATTENTION TURNS TO ANOTHER SHORTWAVE NOW
CROSSING MONTANA...AND THE ASSOCIATED SFC LOW MOVING TOWARD
MANITOBA. A WARM FRONT DRAPES SOUTH OF THE SFC LOW THROUGH THE
DAKOTAS...WITH A BAND OF RAIN SHOWERS OUT AHEAD WITHIN NICE SWATH.
STRETCHING WESTWARD FROM THE LOW...IS THE COLD FRONT AND IT ALSO HAS
IT'S OWN BAND OF SHOWERS.

SYNOPTIC PATTERN EVOLUTION AND ASSOCIATED WEATHER:

ANY REMNANT LIGHT LAKE EFFECT SHOWERS WILL ULTIMATELY TURN TO
FLURRIES BEFORE ENDING FAIRLY QUICKLY THROUGH MID MORNING. THIS DUE
TO DRYING BOTH IN THE LOW LEVELS AND ALOFT REALLY SHALLOW OUT THE
MOISTURE...TOO MUCH TO WHERE LAKE EFFECT MOISTURE FLUX OFF THE LAKES
CANNOT WIN OUT. WE WILL ACTUALLY HAVE A CHANCE TO SEE SOME SUN ACROSS
THE REGION FOR AT LEAST A BRIEF TIME...AS WAA ENSUES AND WORKS INTO
ANY REMAINING LAKE EFFECT CLOUDS. THEN...THE WAA WILL RESULT IN
CLOUDS THICKENING FROM ALOFT ON DOWN THROUGH THE ATMOSPHERE...AND
EVENTUALLY BY EVENING...PRECIPITATION. LIGHT SNOW IS EXPECTED TO
BREAK OUT FOR MOST ALL OF THE REGION (NOT IN AND AROUND LAKE
MICHIGAN DUE TO WARMING INFLUENCES OF THE LAKE)...BUT WILL
TRANSITION TO RAIN THROUGH THE NIGHT. THERE COULD ACTUALLY BE A
BREAK IN THE ACTION LATE TONIGHT/TOWARD DAYBREAK...BEFORE THE COLD
FRONT BRINGS MORE RAIN.

SNOW ACCUMULATIONS ARE EXPECTED TO BE RATHER MINIMAL...ONLY A FEW
TENTHS FOR MOST DUE TO STILL TEMPS IN THE 30S (NONE CLOSE TO LAKE
MICHIGAN). THE BEST ACCUMULATIONS WILL TRY AND HIT AN INCH...IN THE
HIGHER TERRAIN OF NRN LOWER...AND ALSO IN EASTERN UPPER WHERE IT'S
THE COLDEST FOR A LONGER PERIOD OF TIME.

&&

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 422 AM EST FRI NOV 7 2014

INCREASING RIDGING ALONG THE WEST COAST WILL LEAD TO DOWNSTREAM
TROUGHING ACROSS THE GREAT LAKES REGION OVER THE NEXT SEVERAL DAYS.
THIS PATTERN IS EXPECTED TO LEAD TO BELOW NORMAL TEMPERATURES ALONG
WITH NUMEROUS CHANCES FOR PRECIPITATION...MAINLY IN THE FORM OF SNOW
THROUGH THE PERIOD. THE MAIN LONG TERM FORECAST CONCERNS REVOLVE
AROUND POPS AND PRECIPITATION TYPE THROUGH THE WEEKEND THEN THE
POTENTIAL FOR A STORM SYSTEM TO AFFECT THE REGION EARLY NEXT WEEK.

SATURDAY...THE TROUGH WILL MOVE BY TO OUR NORTH DRAGGING A SURFACE
COLD FRONT ACROSS THE REGION. WIDESPREAD RAIN AND SNOW IN THE
MORNING WILL BE REPLACED BY NORTHWEST FLOW LAKE EFFECT SNOW SHOWERS.
ACCUMULATIONS ARE EXPECTED TO BE AN INCH OR LESS.

SATURDAY NIGHT INTO SUNDAY...ANOTHER TROUGH MOVES THROUGH THE FLOW
RAMPING UP ACTIVITY. THE AIRMASS LOOKS TO BE COLD ENOUGH TO SUPPORT
MAINLY ALL SNOW. ACCUMULATIONS SHOULD BE UNDER AN INCH ONCE AGAIN.
ACTIVITY SHOULD THEN MORPH INTO SOUTHWEST FLOW LAKE EFFECT BY
AFTERNOON.

MONDAY THROUGH THURSDAY...ATTENTION WILL TURN TO A POSSIBLE STORM
SYSTEM EMERGING OUT OF THE ROCKIES AND HEADING TOWARD THE GREAT
LAKES REGION. EXTENDED MODELS ARE ALL OVER THE PLACE AS FAR AS THE
DETAILS/POSSIBLE TRACK BUT THE TIME PERIOD OF POSSIBLE ARRIVAL WOULD
BE LATER MONDAY INTO TUESDAY. LAKE EFFECT SNOW SHOWERS ARE THEN
LIKELY FOR MIDWEEK AS UNSEASONABLY COLD AIR PLUNGES IN FROM THE
NORTH.

HIGH TEMPERATURES THROUGH THE PERIOD WILL BE MAINLY IN THE
30S...PERHAPS EVEN A FEW UPPER 20S TOWARD THE END OF THE PERIOD.
LOWS WILL BE MAINLY IN THE 20S...THOUGH ANY CLEARING COULD EASILY
LEAD TO SOME TEENS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1233 PM EST FRI NOV 7 2014

QUIET CONDITIONS AT THE MOMENT...WITH JUST SOME MAINLY VFR STRATUS
AND CUMULUS FLOATING AROUND. HOWEVER...AN ELEVATED WARM FRONT WILL
LIFT THROUGH THE SITES EARLY TONIGHT...SENDING A WAVE OF
PRECIPITATION NORTHWARD AND ALSO DELIVERING A ROUND OF LOW LEVEL
WIND SHEAR. MAINLY RAIN IS EXPECTED AT KMBL...WITH A BRIEF PERIOD
OF RAIN/SNOW MIX TOWARD TVC. HOWEVER...FARTHER NORTH AND EAST
AROUND PLN/APN THERE SHOULD BE A PERIOD OF IFR CONDITIONS IN A
BURST OF SNOW...WHICH COULD PUT DOWN SOME LIGHT ACCUMULATION BUT
PRIMARILY NOT ON RUNWAYS GIVEN WARMER GROUND TEMPERATURES. ANY
SNOW WILL CHANGE TO RAIN LATE TONIGHT AS WARMER AIR BRIEFLY
ARRIVES...BUT THAT SHOULD ALSO DELIVER A PERIOD OF IFR CONDITIONS
FOR ALL OTHER AREAS...BEFORE A COLD FRONT BRINGS CEILINGS BACK UP
TO MVFR LEVELS BUT DELIVERS GUSTY WEST WINDS UP TO 25 KNOTS
THROUGH SATURDAY AFTERNOON.

&&

.MARINE...
ISSUED AT 422 AM EST FRI NOV 7 2014

MORE ACTIVE WEATHER IS IN STORE FOR THE REGION...AFTER LAKE EFFECT
AND WESTERLY WINDS SUBSIDE THIS MORNING. THE NEXT LOW PRESSURE WILL
BRING A PERIOD OF RAIN AND POSSIBLY SOME SNOW TONIGHT...AS WELL AS A
RAMP UP IN SW WINDS. GALES ARE POSSIBLE ACROSS LAKE MICHIGAN IN
UNSTABLE CONDITIONS THROUGH TONIGHT...AS WELL AS NEAR SAGINAW BAY.
EVEN OFFSHORE GUSTS TO GALE FORCE WILL BE POSSIBLE ALL OTHER AREAS
OTHER THAN THE SAINT MARYS. THE FRONT BRINGS ANOTHER ROUND OF
PRECIP...BUT ALSO GALE FORCE GUSTS IN SHIFTING AND STRENGTHENING
FLOW OUT OF THE NW. THESE GALES ARE POSSIBLE MOST AREAS. WENT AHEAD
AND HOISTED A GALE WATCH THROUGH SATURDAY EVENING.

HIGHER PRESSURE SETTLES IN AFTER THAT...WITH MAYBE SOME SPORADIC
NEEDS FOR SMALL CRAFT ADVISORIES...ESPECIALLY LATER SUNDAY AND
SUNDAY NIGHT. THEN...MUCH COLDER AIR IS POISED TO SETTLE IN AS WE
HEAD THROUGH THE MIDDLE AND LATER PARTS OF NEXT WORK WEEK. SEVERAL
PERIODS OF PRECIPITATION ARE ANTICIPATED OVER THIS TIME.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...GALE WATCH FROM 7 PM EST THIS EVENING THROUGH LATE SATURDAY
     NIGHT FOR LHZ345>348.

     GALE WATCH FROM 7 PM EST THIS EVENING THROUGH SATURDAY AFTERNOON
     FOR LHZ349.

LM...GALE WATCH FROM 7 PM EST THIS EVENING THROUGH LATE SATURDAY
     NIGHT FOR LMZ323-341-342-344>346.

LS...GALE WATCH FROM 7 PM EST THIS EVENING THROUGH LATE SATURDAY
     NIGHT FOR LSZ321.

&&

UPDATE...LAWRENCE
SYNOPSIS...SULLIVAN
SHORT TERM...SMD
LONG TERM...SULLIVAN
AVIATION...LAWRENCE
MARINE...SMD
Hazardous weather outlook, Nov 7, 4:29 AM EST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
429 AM EST FRI NOV 7 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-080930-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
429 AM EST FRI NOV 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A POTENTIAL STORM SYSTEM MAY AFFECT NORTHERN MICHIGAN LATER
MONDAY INTO TUESDAY. THERE IS PLENTY OF UNCERTAINTY REGARDING
STORM TRACK...AS WELL AS PRECIPITATION TYPE. HOWEVER...THERE IS A
CHANCE FOR ACCUMULATING SNOW FOR PARTS OF NORTHERN MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

SMD

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 4:33 AM ESTGale WatchAPX23 hr

Nearby

Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.